# SDR BSYA2012024

- Difficulty date: July 3, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N17708
- Make and model: Beech 58
- Aircraft serial: TH813
- Aircraft time: 18,167 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035PP23
- Part serial: 105230
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM FXE, PILOT NOTICED ALTIMETER NOT FUNCTIONING.  PILOT PROCEEDED TO RETURN BACK AND LAND SAFELY AT FXE WITHOUT INCIDENT.  MAINTENANCE REPLACED DEFECTIVE ALTIMETER, OPERATIONAL CHECK SATISFACTORY, NO FURTHER DEFECTS NOTED.
